RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 2, Pages 384–387 (Mi tvp1014)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of embedding vector-valued martingales in a gaussian process

D. Monrad, W. Philipp


Full text: PDF file (301 kB)

English version:
Theory of Probability and its Applications, 1990, 35:2, 374–377

Bibliographic databases:

Received: 21.12.1987
Language:

Citation: D. Monrad, W. Philipp, “The problem of embedding vector-valued martingales in a gaussian process”, Teor. Veroyatnost. i Primenen., 35:2 (1990), 384–387; Theory Probab. Appl., 35:2 (1990), 374–377

Citation in format AMSBIB
\Bibitem{MonPhi90}
\by D.~Monrad, W.~Philipp
\paper The problem of embedding vector-valued martingales in a~gaussian process
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 2
\pages 384--387
\mathnet{http://mi.mathnet.ru/tvp1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069143}
\zmath{https://zbmath.org/?q=an:0723.60006|0702.60004}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 2
\pages 374--377
\crossref{https://doi.org/10.1137/1135050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FW92100021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1014
  • http://mi.mathnet.ru/eng/tvp/v35/i2/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wu W.B., Zhou Zh., “Gaussian Approximations for Non-Stationary Multiple Time Series”, Stat Sin, 21:3 (2011), 1397–1413  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:126
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021